# SDR AALA20091103TUL09

- Difficulty date: November 2, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N977AN
- Make and model: Boeing 737823
- Aircraft serial: 29550
- Aircraft time: 24,196 hours, 10,221 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SCRATCHES AND SMALL GOUGE AT STATION 381 BY LEFT NUMBER ONE DOOR 6 INCHES BELOW STRINGER 8 LEFT.  INSTALLED DOUBLER PER SRM 53-00-01-2 R3.
